# SDR 03294319

- Difficulty date: October 21, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY TRACK LIGHTS WERE FOUND INOPERATIVE.  THE BATTERIES WERE IDENTIFIED AS THE CAUSE AND SUBSEQUENTLY REPLACED.  A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WAS ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
